# SDR 1850301

- Difficulty date: July 2, 2003
- Submitted: July 4, 2003
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- Aircraft time: 26,857 hours, 41,090 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOOSE IN LOCKED POSITION.  ADJUSTED EXIT DOOR HANDLE TENSION.
